| Catalog Number |
03039773190 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable chol2 results for 1 patient sample on a cobas integra 400 plus module.The initial result was 527.92 mg/dl.The physician questioned the result and the sample was repeated.On (b)(6) 2024 the sample was repeated and the result was 263.83 mg/dl.
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The customer's calibration and qc results were ok.A precision check was performed and the results were acceptable.The investigation is ongoing.
Additional Manufacturer Narrative
Preventive maintenance was last performed in dec-2023.A general reagent problem can be excluded as calibration and quality control were acceptable.The investigation did not identify a product problem.The root cause was consistent with a customer's handling error / isolated pipetting error.